# SDR 9504856614

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Nr 3 Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE BEAR STRAP THAT SURROUNDS THE NR 3 LEFT MAIN ENTRY DOOR.  CORROSION IS ON THE UPPER AFT CORNER OF THE DOORWAY.  BEAR STRAP IS MADE FROM 0.300 INCH 2024.T351 ALUMINUM PLATE.  MADE REPAIR PER EA 66-96589.
